# SDR 2013FA0000631

- Difficulty date: November 13, 2013
- Submitted: November 14, 2013
- Operation: General aviation
- Engine: Rroyce RB211TRENT89
- Engine time: 36,933 hours, 8,750 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: FK14017
- Condition: Cracked
- Part time: 36,649 hours, 8,727 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR OUTER COMBUSTION LINER ASSY,  WAS FOUND CRACKED APPROXIMATELY 320 MM IN LENGTH, AT HARD COATING LOCATION 4, 1-OFF AREA DURING FPI.
